# SDR N6WA2014120104

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 17,057 hours, 11,211 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF & LANDING.  R & R BOTH NOSE WHEEL TIRE ASSEMBLIES IAW AMM 34-41-01.
